Clarithromycin Report: sinusitis caused lousy dental
A following Clarithromycin side effect report was submitted by a user.
Male patient reported the following Clarithromycin side effects :
Had sinusitis caused by a lousy dental work (root canal). Was prescribed clarythromycin. First of all, got a bad taste in my mouth which didn't go away. Had a slight rash on my face. But on the 4th day I woke up in the middle of the night because of a horrible noise in my ears. Tried to fall asleep - didn't work. Then I felt anxious, and restless so that I had to go for a walk to get rid of this feeling. Walked around 5 kms at 3 of the night. Came home, but still felt some anxiety. Have never had this in my life.
Medication Dosage: 500mg
Medication Frequency: every 12 hours
Patient Age: 24
Patient Weight: 65
Diagnosis: Post dental sinusitis
Birth Defects? No
Was intervention required to prevent damage? No
Other serious medical events? No
It is estimated that 1.5 million preventable adverse drug events occur each year. Many more millions of mild adverse drug events occur each year which can affect your health, mental state, and normal everyday functioning. Drug side effects can cause death, disability, and illness.
Clarithromycin Reports and Reviews
Clarithromycin Patient Forum
Clarithromycin Common Side Effects
Record and Track Your Side Effects
It is very important to keep track of all side effects and discuss them with your doctor. If you think you may have a medical emergency, call your doctor or 911 immediately.
Most drugs have a large list of nonsevere or mild adverse effects which do not rule out continued usage. These effects depend on individual sensitivity, and can include nausea, dizziness, diarrhea, malaise, vomiting, headache, dermatitis, dry mouth, etc. Check commonly reported side effects . These can be considered a form of pseudo-allergic reaction, as not all users experience these effects; many users experience none at all.
PatientsVille on Facebook
PatientsVille on Twitter